The discretization problem for continuous frames. (with D. Speegle), 23 pages. preprint
Closed ideals of operators between the classical sequence spaces. (with Th. Schlumprecht and A. Zsak), 18 pages, to appear in Bulletin of the London Math. Soc. preprint
On spreading sequences and asymptotic structures. (with E. Odell, B. Sari, and B. Zheng), 25 pages, to appear in Transactions of the AMS. preprint
Classes of operators determined by ordinal indices. (with K. Beanland, R. Causey, and B. Wallis), J. Functional Analysis, 271 (2016), no. 1, 1691-1746.
Weaving Schauder frames. (with P. G. Casazza and R. Lynch), J. Approximation Theory, 211 (2016) 42-60. preprint
The metric geometry of the Hamming Cube and applications. (with F. Baudier, Th. Schlumprecht, and A. Zsak), Geometry and Topology, 20 (2016), 1427-1444. preprint
The stabilized set of p's in Krivine's Theorem can be disconnected. (with K. Beanland and P. Motakis),
Adv. Math, 281 (2015), 553-577. preprint
Upper and lower estimates for Schauder frames and atomic decompositions. (with K. Beanland and R. Liu),
, Fund. Math. 231 (2015), 161-188. preprint
Moving finite unit norm tight frames for Sn. (with R.
Hotovy, E. Martin), Illinois J. Math., 58 (2014), no. 2, 311-322. preprint
Unconditional structures of translates for
Lp(Rd). (with E. Odell, Th. Schlumprecht, and A. Zsak), Israel
J. Math., 203 (2014), no. 1, 189--209. preprint
A weak Grothendiek compactness principle for Banach spaces with a symmetric basis. (with P.N. Dowling, C.J. Lennard, E. Odell, B. Randrianantoanina, B. Turett),
Positivity, 18 (2014), no. 1, 147--159.preprint
Uniformly factoring weakly compact operators. (with K. Beanland), J. Functional Anal, 266, (2014), no. 5, 2921--2943. preprint
Equilateral sets in uniformly smooth Banach spaces.
(with E. Odell, B. Sari and Th. Schlumprecht), Mathematika, 60 (2014), no. 01, 219-231. preprint
Moving Parseval frames for vector bundles (with D. Poore, A. R.
Wei, M. Wyse), Houston J. of Math., 40, (2014), no. 3, 817--832. preprint
A weak Grothendiek compactness principle. (with P.N. Dowling, C.J. Lennard, E. Odell, B. Randrianantoanina, B. Turett),
J. Functional Analysis 263 (2012), no. 5, 1378--1381. preprint
Embedding Banach spaces into spaces with very few operators. (with S.A. Argyros, R.
Haydon, E. Odell, Th. Raikoftsalis, Th. Schlumprecht, D.Z. Zisimopoulou), J. Functional Anal. 262 (2012), no. 3, 825--849. preprint
Ordinal ranks on weakly compact and Rosenthal operators. (with K. Beanland), Extracta Mathematicae, 26 (2)
(2011), 173--194. preprint
Greedy bases for Besov spaces. (with S.
Dilworth, E.Odell, Th. Schlumprecht), Constructive Approx., 34 (2011), no. 2, 281--296.
The universality of l_1 as a dual space (with E.Odell, Th. Schlumprecht), Math. Annalen.
351 (2011), no. 1, 149--186. preprint
Banach spaces of bounded Szlenk index II
(with E. Odell, Th. Schlumprecht, A. Zsak), Fund. Math. 205 (2009) 161--177. preprint
Weakly null sequences with upper estimates.
Studia Math. 184 (2008), no. 1, 79--102.preprint
Ellipsoidal tight frames and projection decompositions of
operators. (with K. Dykema, K. Kornelson, D. Larson, M.
Ordower, E. Weber), Illinois J. Math. 48 (2004), no. 2,
Upper estimates for Banach spaces. Ph.D. thesis, Texas A&M University, College Station, TX, 2009.